# SDR AALA202405305864

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 67,531 hours, 33,752 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Fwd Srvice Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R/H FWD DOOR HARD TO CLOSE AND MAKES A GRINDING NOISE WHEN MOVING. LUBRICATED R1 DOOR HINGE ARM SUPPORT FITTING.
